Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 237, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 4, 2012, 9:31 PM EDT for 4 counties in Ohio. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2012, 9:31 PM EDT (01:31 UTC)
- Expired
- Aug 4, 2012, 10:30 PM EDT
- In force
- 59 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Auglaize County, OH, Hardin County, OH, Logan County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 135 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 7:50 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.5 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3062 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
934
WUUS51 KILN 050131
SVRILN
OHC011-065-091-149-050230-
/O.NEW.KILN.SV.W.0237.120805T0131Z-120805T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
931 PM EDT SAT AUG 4 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
HARDIN COUNTY IN WEST CENTRAL OHIO...
NORTHERN LOGAN COUNTY IN WEST CENTRAL OHIO...
NORTHEASTERN SHELBY COUNTY IN WEST CENTRAL OHIO...
* UNTIL 1030 PM EDT.
* AT 928 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LIMA TO NEW
BREMEN...MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
BOTKINS...
ANNA...
ADA...
JACKSON CENTER...
WAYNESFIELD...
ALGER...
LAKEVIEW...
DUNKIRK...
IN ADDITION...SWANDERS...UNIOPOLIS...FRYBURG...MONTRA...ST. JOHNS...
MAPLEWOOD...HUNTERSVILLE AND DOLA ARE NEAR THE PATH OF THESE SEVERE
THUNDERSTORMS.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 97 AND 109...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR EAST CENTRAL INDIANA AND WEST CENTRAL OHIO.
&&
LAT...LON 4082 8349 4071 8349 4071 8344 4068 8341
4051 8341 4050 8352 4043 8353 4035 8400
4035 8426 4065 8410 4065 8389 4082 8388
4082 8350
TIME...MOT...LOC 0131Z 268DEG 42KT 4083 8391 4054 8422
$$
HATZOS3 follow-up statements
010
WWUS51 KILN 050147
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
947 PM EDT SAT AUG 4 2012
OHC011-065-091-149-050230-
/O.CON.KILN.SV.W.0237.000000T0000Z-120805T0230Z/
AUGLAIZE OH-HARDIN OH-LOGAN OH-SHELBY OH-
947 PM EDT SAT AUG 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR NORTHEASTERN SHELBY...NORTHERN LOGAN...HARDIN AND EASTERN
AUGLAIZE COUNTIES...
AT 944 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
HUNTERSVILLE TO MONTRA...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
JACKSON CENTER...DUNKIRK...LAKEVIEW...RUSSELLS POINT...FOREST...
KENTON AND BELLE CENTER.
IN ADDITION...DOLA...STATE ROUTE 195 AT STATE ROUTE 235...
MAPLEWOOD...WALTON...BLANCHARD...ROUNDHEAD...JUMBO AND BLOOM CENTER
ARE NEAR THE PATH OF THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4082 8349 4071 8349 4071 8344 4068 8341
4051 8341 4050 8352 4043 8353 4035 8400
4035 8426 4065 8410 4065 8389 4082 8388
4082 8350
TIME...MOT...LOC 0147Z 268DEG 42KT 4074 8373 4043 8409
$$
HATZOS715
WWUS51 KILN 050206
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1006 PM EDT SAT AUG 4 2012
OHC011-065-091-149-050230-
/O.CON.KILN.SV.W.0237.000000T0000Z-120805T0230Z/
AUGLAIZE OH-HARDIN OH-LOGAN OH-SHELBY OH-
1006 PM EDT SAT AUG 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR NORTHEASTERN SHELBY...NORTHERN LOGAN...HARDIN AND EASTERN
AUGLAIZE COUNTIES...
AT 1004 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM GRANT TO JACKSON CENTER...MOVING
EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
RUSSELLS POINT AND BELLE CENTER.
IN ADDITION...SILVER CREEK...BLOOM CENTER...LEWISTOWN...MENTZER...
PFEIFFER...HUNTSVILLE...MCMORRAN AND NORTHWOOD ARE NEAR THE PATH OF
THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4082 8349 4070 8349 4071 8344 4068 8341
4051 8341 4050 8352 4043 8353 4035 8400
4035 8426 4048 8419 4049 8405 4065 8399
4065 8389 4082 8388
TIME...MOT...LOC 0206Z 267DEG 40KT 4071 8351 4041 8402
$$
HATZOS465
WWUS51 KILN 050221
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1021 PM EDT SAT AUG 4 2012
OHC011-065-091-149-050230-
/O.EXP.KILN.SV.W.0237.000000T0000Z-120805T0230Z/
AUGLAIZE OH-HARDIN OH-LOGAN OH-SHELBY OH-
1021 PM EDT SAT AUG 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHELBY...NORTHERN
LOGAN...HARDIN AND EASTERN AUGLAIZE COUNTIES WILL EXPIRE AT 1030 PM
EDT...
THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. HEAVY
RAINFALL AND BRIEF GUSTY WINDS ARE STILL POSSIBLE IN
HARDIN...SHELBY...AND LOGAN COUNTIES THROUGH 11 PM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM.
LAT...LON 4082 8349 4070 8349 4071 8344 4068 8341
4051 8341 4050 8352 4043 8353 4035 8400
4035 8426 4048 8419 4049 8405 4065 8399
4065 8389 4082 8388
TIME...MOT...LOC 0220Z 267DEG 40KT 4072 8330 4042 8382
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 8:46 PM EDT, 45 minutes earlier.
Area forecast discussion, Aug 4, 8:46 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 846 PM EDT SAT AUG 4 2012 .SYNOPSIS... THUNDERSTORMS WILL DEVELOP TONIGHT IN A VERY MOIST SOUTHERLY FLOW AHEAD OF A VIGOROUS COLD FRONT. THE THUNDERSTORMS WILL CONTINUE ON SUNDAY AS THE FRONT CROSSES THE GREAT LAKES AND OHIO VALLEY. HIGH PRESSURE AND A COOLER AND DRIER AIRMASS WILL ARRIVE FOR MONDAY AND TUESDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... THUNDERSTORM COMPLEX HAS FORMED OVER NORTHERN INDIANA AND OHIO WELL AHEAD OF THE APPROACHING COLD FRONT AND SEVERE THUNDERSTORM WATCH 561 IS IN EFFECT NORTH OF DAYTON. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED LATER TONIGHT AS FORCING INCREASES CLOSE TO THE COLD FRONT. RAISED POPS TO CATEGORICAL AS THIS EVENT IS NEARLY CERTAIN TO OCCUR. THOUGH IT WILL BE AN UNFAVORABLE TIME OF DAY...SOME THUNDERSTORMS COULD BE SEVERE DUE TO STRONGER THAN AVERAGE WIND FIELDS AND PERSISTENT INSTABILITY FED BY A MOIST LOW LEVEL JET. HEAT ADVISORY WAS DROPPED AT 8 PM SINCE WE ARE NOW BELOW CRITERIA. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... THUNDERSTORMS WILL CONTINUE ON SUNDAY AS THE COLD FRONT TRAVELS THROUGH. THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE WITH WET MICROBURSTS POSSIBLE IN THE HIGH MOISTURE REGIME. THUNDERSTORMS WILL MOVE EAST SUNDAY NIGHT WITH THE FRONT. HIGH TEMPERATURES WILL BE LIMITED TO THE 80S BY PRECIPITATION AND CLOUD COVER. && .LONG TERM /MONDAY THROUGH SATURDAY/... IN NORTHWEST FLOW PATTERN...SURFACE HIGH PRESSURE TO BUILD INTO THE REGION IN WAKE OF COLD FRONT MONDAY...PROVIDING DRY WEATHER AND COOLER TEMPERATURES. EXPECT TEMPERATURES TO BE NEAR SEASONABLE VALUES DURING THE DAY. THE HIGH PRESSURE AREA WILL REMAIN IN CONTROL OF OUR WEATHER INTO MID WEEK...WITH TEMPERATURES MODERATING TO ABOVE NORMAL VALUES. NUMERICAL MODELS GENERALLY SIMILAR WITH UPPER LEVEL RIDGE PERSISTING OVER THE WEST AND ENERGY DROPPING SE FROM S CNTRL CANADA CARVING OUT A TROF OVER THE GREAT LAKE BY LATE WEEK. WILL INTRODUCE CHC POPS FOR SHOWERS AND THUNDERSTORMS THURSDAY AHD OF APPROACHING SFC WAVE WITH THE BEST THREAT LOOKING TO BE ON FRIDAY WHEN FROPA IS EXPECTED TO PASS THRU THE OHIO VALLEY. IN CONTD NW FLOW...SFC HIGH PRESSURE TO NOSE INTO OHIO VALLEY NEXT WEEKEND PROVIDING DRY WEATHER AND COOLER MORE SEASONABLE TEMPERATURES. && .AVIATION /01Z SUNDAY THROUGH THURSDAY/... THIS WILL BE A BUSY PERIOD FOR THE TAFS AS SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH MUCH OF THE FIRST 18 HOURS OF THE FORECAST PERIOD. THE HIGHEST CHANCES WILL PROBABLY COME TOMORROW MORNING AS AN INCREASING FEED OF MOISTURE MOVES INTO THE REGION FROM THE SOUTHWEST. HOWEVER...STRENGTHENING STORMS OVER INDIANA WILL ALSO POSE A RISK FOR THE DAYTON AND COLUMBUS TAF SITES LATE THIS EVENING AND EARLY IN THE OVERNIGHT PERIOD. AS WITH ANY THUNDERSTORMS...IFR/LIFR CONDITIONS WILL BE POSSIBLE. A COLD FRONT WILL CLEAR THROUGH THE REGION ON SUNDAY AFTERNOON...BRINGING AN END TO THE THREAT OF PRECIPITATION AND DIMINISHED AVIATION CONDITIONS. WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE FRONT. .OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...AR AVIATION...HATZOS
Hazardous weather outlook, Aug 4, 11:02 AM EDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1102 AM EDT SAT AUG 4 2012 INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044- 051>053-060>062-070>072-077>079-051515- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN- CLINTON-HAMILTON-CLERMONT-BROWN- 1102 AM EDT SAT AUG 4 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. FOR TONIGHT...A STRONG COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA. SOME STORMS COULD BECOME SEVERE...WITH THE MAIN THREAT BEING DAMAGING WINDS. ISOLATED LARGE HAIL IS POSSIBLE. THERE WILL BE AN ELEVATED RISK FOR VERY HEAVY RAIN...WITH LOCALIZED FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AS THE FRONT PUSHES THROUGH THE AREA...A CONTINUED THREAT FOR DAMAGING WINDS...HAIL AND HEAVY RAIN EXISTS THROUGH SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND SUNDAY. KYZ099-100-OHZ045-046-054>056-063>065-073-074-080>082-088-051515- MASON-LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH- PICKAWAY-FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO- 1102 AM EDT SAT AUG 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. TEMPERATURES IN THE UPPER 80S TO AROUND 90 AND DEWPOINTS IN THE LOWER 70S WILL RESULT IN HEAT INDICES IN THE MID AND UPPER 90S THIS AFTERNOON INTO EARLY THIS EVENING. FOR TONIGHT...A STRONG COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA. SOME STORMS COULD BECOME SEVERE...WITH THE MAIN THREAT BEING DAMAGING WINDS. ISOLATED LARGE HAIL IS POSSIBLE. THERE WILL BE AN ELEVATED RISK FOR VERY HEAVY RAIN...WITH LOCALIZED FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AS THE FRONT PUSHES THROUGH THE AREA...A CONTINUED THREAT FOR DAMAGING WINDS...HAIL AND HEAVY RAIN EXISTS THROUGH EARLY SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND SUNDAY.
In the hours before
Special weather statement, Aug 4, 6:25 PM EDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
625 PM EDT SAT AUG 4 2012
OHZ051>053-061-062-042300-
CHAMPAIGN OH-CLARK OH-GREENE OH-MIAMI OH-MONTGOMERY OH-
625 PM EDT SAT AUG 4 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
MONTGOMERY...EASTERN MIAMI...NORTHWESTERN GREENE...WESTERN CLARK AND
SOUTHWESTERN CHAMPAIGN COUNTIES THROUGH 700 PM EDT...
AT 623 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM DAYTON TO PIQUA...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BEAVERCREEK...HUBER
HEIGHTS...WRIGHT-PATTERSON AFB...FAIRBORN...NEW CARLISLE...YELLOW
SPRINGS...ENON AND ST. PARIS.
ALSO...GRAYSON...CASSTOWN...BRANDT...FLETCHER...BROWN...HAVEN VIEW...
PARK LAYNE AND MEDWAY ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
LAT...LON 4017 8379 3978 8382 3968 8421 4012 8422
4019 8411
HATZOSSpecial weather statement, Aug 4, 6:36 PM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
636 PM EDT SAT AUG 4 2012
OHZ026-035-043-044-052-042315-
AUGLAIZE OH-CHAMPAIGN OH-HARDIN OH-LOGAN OH-SHELBY OH-
636 PM EDT SAT AUG 4 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...WESTERN
LOGAN...WESTERN HARDIN...NORTHWESTERN CHAMPAIGN AND EASTERN AUGLAIZE
COUNTIES THROUGH 715 PM EDT...
AT 632 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BUCKLAND TO PIQUA...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 45 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ANNA...BOTKINS...
WAPAKONETA...CRIDERSVILLE...JACKSON CENTER...WAYNESFIELD...DE
GRAFF...LAKEVIEW...RUSSELLS POINT...WEST LIBERTY...BELLEFONTAINE AND
BELLE CENTER.
ALSO...SWANDERS...FRYBURG...BALLOU...PLATTSVILLE...PORT JEFFERSON...
MONTRA...PEMBERTON AND ST. JOHNS ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.
LAT...LON 4082 8377 4075 8370 4033 8368 4017 8379
4020 8424 4069 8435 4069 8423 4066 8422
4066 8411 4065 8410 4065 8389 4082 8389
HATZOSSpecial weather statement, Aug 4, 7:10 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
710 PM EDT SAT AUG 4 2012
OHZ052-053-062-042345-
CHAMPAIGN OH-CLARK OH-GREENE OH-
710 PM EDT SAT AUG 4 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GREENE...CLARK AND
SOUTHERN CHAMPAIGN COUNTIES THROUGH 745 PM EDT...
AT 703 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
SNYDERVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SOUTH CHARLESTON AND
MECHANICSBURG.
ALSO...TREMONT CITY...SELMA...BUCK CREEK STATE PARK...HARMONY...NEW
MOOREFIELD...LISBON...POWHATTAN AND PLATTSBURG ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4001 8351 3977 8359 3977 8376 3975 8380
3976 8393 3975 8409 3984 8408 3984 8405
4004 8403 4016 8350Special weather statement, Aug 4, 7:17 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
717 PM EDT SAT AUG 4 2012
OHZ026-035-042345-
AUGLAIZE OH-HARDIN OH-
717 PM EDT SAT AUG 4 2012
...A STRONG THUNDERSTORM WILL AFFECT HARDIN AND EASTERN AUGLAIZE
COUNTIES THROUGH 745 PM EDT...
AT 715 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WAYNESFIELD...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ALGER...ADA...KENTON...
FOREST AND DUNKIRK.
ALSO...ROUNDHEAD...JUMBO...WALTON...SILVER CREEK...MCGUFFEY...
HUNTERSVILLE...PFEIFFER AND HEPBURN ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 4082 8349 4071 8349 4071 8344 4068 8341
4061 8342 4052 8367 4054 8396 4060 8406
4065 8403 4065 8389 4082 8389 4082 8388
4082 8350
HATZOSSpecial weather statement, Aug 4, 7:27 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
727 PM EDT SAT AUG 4 2012
OHZ044-045-052-050000-
CHAMPAIGN OH-LOGAN OH-UNION OH-
727 PM EDT SAT AUG 4 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT UNION...EASTERN LOGAN
AND NORTHEASTERN CHAMPAIGN COUNTIES THROUGH 800 PM EDT...
AT 724 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BELLE CENTER TO URBANA...MOVING EAST AT 25 MPH.
WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NORTH LEWISBURG...WEST
MANSFIELD...RICHWOOD AND MARYSVILLE.
ALSO...ZANESFIELD...VALLEY HI...PICKRELLTOWN...MINGO...CABLE...NEW
JERUSALEM...RUSHSYLVANIA AND BIG SPRINGS ARE NEAR THE PATH OF THIS
LINE OF STRONG THUNDERSTORMS.
LAT...LON 4051 8354 4050 8352 4050 8342 4051 8338
4051 8325 4050 8324 4028 8325 4019 8331
4014 8349 4009 8380 4052 8382
HATZOSSpecial weather statement, Aug 4, 9:20 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
920 PM EDT SAT AUG 4 2012
INZ050-058-050200-
FAYETTE IN-WAYNE IN-
920 PM EDT SAT AUG 4 2012
...A STRONG THUNDERSTORM WILL AFFECT WAYNE AND NORTHERN FAYETTE
COUNTIES THROUGH 1000 PM EDT...
AT 917 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF
BENTONVILLE...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DUBLIN...CAMBRIDGE
CITY...HAGERSTOWN AND CENTERVILLE.
ALSO...BENTONVILLE...MOUNT AUBURN...METTEL FIELD...BEESONS...EAST
GERMANTOWN...WATERLOO...JACKSONBURG AND GREENS FORK ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.
LAT...LON 3979 8530 3979 8523 3987 8522 3987 8521
3992 8521 3998 8493 3975 8487 3973 8495
3973 8503 3969 8504 3966 8530
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 8:38 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Mercer | 67 min |
| Aug 4, 9:01 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Shelby | 59 min |
| Aug 5, 12:00 AM EDT | Special Weather Statement | ILN | Delaware | 30 min |
| Aug 5, 6:29 AM EDT | Special Weather Statement | ILN | Hardin | 46 min |
| Aug 5, 6:37 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby | 42 min |
| Aug 5, 6:40 AM EDT | Areal Flood Advisory | ILN | Darke, Shelby | 2 hr |
| Aug 5, 7:13 AM EDT | Special Weather Statement | ILN | Butler, Montgomery, Preble | 32 min |
| Aug 5, 7:15 AM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| Aug 5, 7:17 AM EDT | Special Weather Statement | ILN | Logan | 43 min |
| Aug 5, 7:55 AM EDT | Areal Flood Advisory | ILN | Hardin, Logan | 3 hr |
| Aug 5, 8:05 AM EDT | Special Weather Statement | ILN | Hardin | 25 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.